# SDR SWAA2015081442835

- Difficulty date: July 31, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9923454
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM FORMER CRACKED AT BS 715.  R & R FORMER IAW SRM & DWG.
